# SDR ASAA0210337

- Difficulty date: December 2, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 1006, LEFT BUTTOCK LINE 14, LEFT BUTTOCK LINE 23 CORRODED.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER SRM.  (M)
